# SDR SWAA2025042426798

- Difficulty date: April 21, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 54,553 hours, 33,389 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST HANDLE NEEDS SECURED <[01].  RESECURED ASSIST HANDLE R2 DOOR IAW B737 AMM 52-41-31-400-802; [02] RESECURED ASSIST HANDLE R2 DOOR IAW B737 AMM 52-41-31-400-802.\ VERIFIED.
